# SDR CALA9800995

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163092
- Condition: Delaminated
- Location: Rt Te Foreflap
- Part time: 23,309 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 X 2 AREA OF RT WING TRAILING EDGE INBOARD FOREFLAP LOWER SURFACE DELAMINATED.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-12.
